Bounded solutions of third order nonlinear difference equations. (English) Zbl 1140.39305

Summary: We consider the nonlinear difference equation
\[ \Delta(a_n\Delta(b_n\Delta x_n)) = q_nf(x_{n+2}),\quad n\in N, \]
where \(\{a_n\}\), \(\{b_n\}\), \(\{q_n\}\) are positive real sequences, \(f\) is a real function with \(xf(x) > 0\) for all \(x\neq 0\). We obtain sufficient conditions for the boundedness of all nonoscillatory solutions of the above equation. Some examples are also given.


39A11 Stability of difference equations (MSC2000)
39A10 Additive difference equations
Full Text: DOI Euclid


[1] S.S. Cheng and H.J. Li, Bounded solutions of nonlinear difference equations , Tamkang J. Math. 21 (1990), 137-142. · Zbl 0721.39001
[2] M. Migda, Oscillation and nonoscillation results for higher order nonlinear difference equations , Fields Inst. Commun., · Zbl 1067.39013
[3] M. Migda, E. Schmeidel and A. Drozdowicz, Nonoscillation results for some third order nonlinear difference equations , Folia Fac. Sci. Natur. Univ. Masaryk. Brun. Math. 13 (2003), 185-192. · Zbl 1106.39305
[4] J. Popenda and E. Schmeidel, Nonoscillatory solutions of third order difference equations , Portugal. Math. 49 (1992), 233-239. · Zbl 0778.39003
[5] B. Smith, Oscillatory and asymptotic behavior in certain third order difference equations , Rocky Mountain J. Math. 17 (1987), 597-606. · Zbl 0632.39002 · doi:10.1216/RMJ-1987-17-3-597
[6] ——–, Linear third order difference equations : Oscillatory and asymptotic behavior , Rocky Mountain J. Math. 22 (1992), 1559-1564. · Zbl 0768.39004 · doi:10.1216/rmjm/1181072673
[7] E. Thandapani and K. Mahalingam, Oscillatory properties of third order neutral delay difference equations , Demonstratio Math. 35 (2002), 325-337. · Zbl 1034.39010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.